Computing reactive front speeds in random flows by variational principle

Journal Article

We study reactive front speeds in randomly perturbed cellular flows using a variational representation for the front speed. We develop this representation into a computational tool for computing the front speeds without resorting to closure approximations. We demonstrate that the front speeds depend on flow statistics and topologies in a complex and dramatic manner. © 2008 Elsevier B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Nolen, J; Xin, J

Published Date

  • 2008

Published In

Volume / Issue

  • 237 / 23

Start / End Page

  • 3172 - 3177

International Standard Serial Number (ISSN)

  • 0167-2789

Digital Object Identifier (DOI)

  • 10.1016/j.physd.2008.04.024